# SDR CALA2017082502874

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 18,724 hours, 2,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ADVISORY FLIGHT DECK EMERGENCY LIGHT SWITCH IS NOT IN THE ARMED POSITION, OR SWITCH IS IN ARMED POSITION. GUARD TURNS SWITCH FROM ARMED TO OFF WHEN CLOSED, ADJUSTED WIRE LOOP FOR SWITCH.  OPS CHECKED NORMAL
